Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 26, No. 2, pp. 275-303 (2010)

Generalized Lagrange-Hamilton spaces of order k

Irena Comic

University of Novi Sad

Abstract: In this paper the generalized Lagrange-Hamilton spaces are introduced. The group of transformation is given, further some complicated but useful relations concerning the partial derivatives of variables in new and old coordinate systems are derived. The sprays and antisprays are also studied.

Keywords: Lagrange-Hamilton spaces, adapted bases, the J structure, sprays, Liouville vector fields

Classification (MSC2000): 53B40; 53C60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2010–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition